# SDR 05FDEA03409

- Difficulty date: October 12, 2005
- Submitted: October 14, 2005
- Operation: Air carrier
- Aircraft: N188FE
- Make and model: Boeing 727-100
- Aircraft serial: 19081
- Aircraft time: 68,537 hours, 50,294 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING N01046 FOUND WEB AT BS 344 LBL 32 CRACKED.  FABRICATED AND INSTALLED REPAIR PARTS PER SRM 51-40-02 ON WEB AT BS 344 LBL 32.
